# SDR SWAA971057

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, A PASSENGER INFORMED F/A OF A FUME SMELL IN THE CABIN.  RETURNED TO GATE.  INSPECTED AREA, OPERATED BOTH PACKS AND GASPER FANS.  NO DESCREPANCIES NOTED.
